# SDR ASAA2025042457696

- Difficulty date: April 24, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 41,999 hours, 13,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 312 TO STA 328 LBL 45 HAS A CRACKED INTERCOSTAL. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-900 SRM 51-40-02 AND BAC DWG 141A5400.
